# SDR ASOA201001990

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 19,704 hours, 17,262 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 SEGMENTS OF GREEN FLOOR LIGHTING DO NOT ILLUMINATE.  OPS CHECK GOOD IAW AMM 33-51-01.   (CLOSED)
